Journal Article

Microalbuminuria following anaphylaxis with general anaesthesia

P. R. Wood, P. Gosling and M. C. Cook

in BJA: British Journal of Anaesthesia

Published on behalf of the British Journal of Anaesthesia

Volume 84, issue 6, pages 808-810
Published in print June 2000 | ISSN: 0007-0912
Published online June 2000 | e-ISSN: 1471-6771 | DOI: https://dx.doi.org/10.1093/oxfordjournals.bja.a013599
Microalbuminuria following anaphylaxis with general anaesthesia

Show Summary Details

Preview

Microalbuminuria is increasingly recognized as a marker of pathologies that cause acute systemic capillary leak. We report a case of an anaphylactic reaction to general anaesthesia involving cardiac arrest. In this case the urinary excretion of albumin following resuscitation suggests that severe anaphylaxis is another condition for which microalbuminuria is a sensitive monitor.

Keywords: allergy, anaphylaxis; complications

Journal Article.  0 words. 

Subjects: Anaesthetics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.